MAUDE Adverse Event Report: ST PAUL DELTEC TITANIUM PORT-A-CATH; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC TITANIUM PORT-A-CATH; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2767-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Extravasation (1842); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the continuous infusion pump was installed in a port-a-cath catheter via a hubber needle.At the end of the chemotherapy content, extravasation from the needle was noticed.The issue was found during use with a patient, but no patient injury was identified.
 
Additional Manufacturer Narrative
Date of event, is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Additional Manufacturer Narrative
Health impact, and evaluation codes: updated.No product was returned therefore no device analysis could be completed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
DELTEC TITANIUM PORT-A-CATH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16321280
Report Number3012307300-2023-00958
Device Sequence Number20831294
Product Code FPA
UDI-Device Identifier10610586025600
UDI-Public10610586025600
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2767-24
Device Catalogue Number21-2767-24
Device Lot Number4290309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown